# SDR AALA201804049010

- Difficulty date: April 3, 2018
- Submitted: April 4, 2018
- Operation: Air carrier
- Aircraft: N803AW
- Make and model: Airbus A319-132
- Aircraft serial: 931
- Aircraft time: 63,454 hours, 28,241 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER INDICATING 200 PSI.  SERVICED THE CYLINDER TO 1800 PSI, IAW AMM 52-10-00. NO LEAKS NOTED.
